# SDR DALA104613307

- Difficulty date: February 26, 2010
- Submitted: March 2, 2010
- Operation: Air carrier
- Aircraft: N807NW
- Make and model: Airbus A330-323
- Aircraft serial: 0588
- Aircraft time: 26,511 hours, 3,507 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "H" CHECK FOUND Z-PROFILE CRACKED AT ZN 270 RT AT FR80.  REPLACED Z-PROFILE IAW SRM 51-42-11.
